# SDR DALA2022011900356

- Difficulty date: January 16, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 4,664 hours, 570 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 DOOR 2R CHECK DOOR PRESSURE ON DOORS/SLIDE PAGE. CORRECTIVE ACTION: VERIFIED PRESSURE LOW AND SHOWING ON ECAM SCREEN REMOVED AND REPLACED R2 DOOR DIAPHRAGM PER A330 AMM 52-10. (8145428)
